| Model Number |
ZCT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
10/25/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the zct225 +21.0 diopter intraocular lens (iol) was implanted into the left eye (os) of a female patient on (b)(6) 2018.Reportedly, the patient was experiencing asthenopia and near vision problems since day one post-op.As a result, the lens was explanted on (b)(6) 2018 and a zct225 +24.0 diopter was implanted as a replacement.No incision enlargement, no vitrectomy was performed and no sutures were used.The patient fully recovered and doing better with the new lens.Visual acuity pre-initial implant: 20/40.Visual acuity post-initial implant: 20/40 +1.Visual acuity post-replacement: 20/20.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 01/21/2019.Device returned to manufacturer: yes.Device evaluation: the product was received within an opened sterile pouch.The product was visually inspected with the unaided eye showing the lens was cut in half, most probably to aid in explant.Based on the condition of the return, further analysis is not possible.The customer's reported complaint was not verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no other complaint has been received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation, there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.